# SDR GTIA2019052803373

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 15,842 hours, 7,235 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

VOMIT AND MUSTY SMELL FROM COCKPIT AIR VENTS WITH ENG 1 BLEED SUPPLING PACK 1. NO SMELL WHEN APU BLEED SUPPLYING PACK 1. PACK 2 WAS DEFERRED AND OFF.-PERFORMED DECONTAMINATION OF ECS IAW 21-00-00-615-002/004 R/R ENG #1 & #2 DEOILER SEAL IAW AMM 72-60-29 NO ODOR/FUMES NOTED
